Aa
Aa
A
A
A
Close
Avatar universal

24yrs male, can't get my penis erected.

I used to masturbate 4 time a day for around 6-7 days and then suddenly the next day ie.on the 8th day i wont be able to get my **** hard, now it has been 3 days and still same is the situation. The colour of my penis have changed to light red and dry which earlier was used to be litter darker red shade.

There is no irritation, even if i watch porn i can't get it up.


I am 24 yrs men , had not faced any problems before and don't have diabetes.
4 Responses
Sort by: Helpful Oldest Newest
207091 tn?1337709493
Well, 4 times a day is a lot, though it shouldn't cause harm.

I'm guessing you feel really anxious about this, which will only make things worse. If we weren't in the middle of a pandemic, I'd tell you to go to the doctor, but since we are, give it a week (with some exceptions I'll list below). Keep yourself busy. Exercise as you normally do, go for walks, play video games - distract yourself.

See if you get an erection naturally at any time. Maybe you'll wake with one, or you'll find yourself aroused by something, and it will just happen, with the stress taken out of it.

If it doesn't happen, try masturbating, and see if you get an erection. If you don't, then call your doctor. Not getting an erection can indicate other health problems, especially in someone your age.

During this week, if you notice any pain, discharge, swelling, chest pain - anything out of the ordinary, call your doctor immediately. Erectile dysfunction can sometimes indicate things like infection, heart issues, and other serious problems, so if you get any other symptoms, call your doctor at once, and mention that you also can't get an erection. It might be stress, a routine change being in isolation, low testosterone, or something else equally simple, so don't freak out, just be aware.
Helpful - 0
5 Comments
I actually consulted a doctor online and he suggested me popson tablets
I used to do it before to buy never faced such a issue so it won't be anything serious right?
I started facing it out of nowhere. Would i have damaged any nerve or something?
Popson tablets treat male infertlity - maybe. There's nothing in them that suggests they actually work for that. You can try them, though. I doubt they'd hurt you.

I don't think you've done any harm. Most men go through periods where they can't get erections. Most of the time, it passes and they're fine. That's why I suggested that you just ignore it for a bit and see if it gets better after not trying for a week.
Yaa i get that but not achieving erection happened so suddenly  &  i am just 24 now ain't it too early to suffere from ed ?

My concern is that while i was gng on 4 times a day i might have damaged nerve or something , can something like that happen ?
Please do reply when u get time .... I can't concentrate on my work bcaz of this thing
Avatar universal
4 times a day!! I think your poor Old Man is needing a rest Mate. Once a day if you're young. Wait til you hit 45-50 years old. That's when the wheels start falling off. I think you just over done things and need to make it a special thing instead of an all day, every day thing. You're probably getting a little bored in your head somewhere.
Helpful - 0
2 Comments
Ya man because of all this lockdown had nothing to do but what porn & jerkoff . Never relaized **** can get this serious . Will it a rest for it to recover.
Maybe try gaming or something else. Go out for a run instead of a walk. I think I used to do it if I was anxious too. Makes me feel better I guess?? Be happy you could do 4 times a day as I never have done that. Just need to find new things to do maybe :) Maybe do some volunteering and that might burn up some time. Might find a Partner who like it 4 times a day then :D
207091 tn?1337709493
You're panicking, and while I understand why, it's too early to panic.

If this is still happening, it's time to call your doctor. Sudden ED can indicate other problems, like heart disease, so you'll want to get that checked out promptly.
Helpful - 0
Avatar universal
Sounds like you have an addiction to masturbation. 4x a day for 6/7 days straight is a more intense boot camp than the male pornstar with the most endurance on the globe puts himself through.

I recommend go for a week without doing it. If you can’t go that long try to abstain from little jimmy as many days/hours as you can. Then try again but make sure you’re hydrated, well rested but exercised well  have some good lotion and the hottest scene you can find. Search for it for a good while & make sure that it is 1st place for your tastes. If you can’t make little jimmy puke then yes you will know that there is perhaps something medical going on & you can begin the steps to consult a doctor. On your 8th day make sure you’re not taking any medication or recreational drugs or alcohol  that could possibly cause this.
Helpful - 0
Have an Answer?

You are reading content posted in the Men's Health Community

Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
Chlamydia, an STI, often has no symptoms, but must be treated.
Bumps in the genital area might be STDs, but are usually not serious.
Get the facts about this disease that affects more than 240,000 men each year.